A 24-year-old female asked:
Disclaimer

Dose tylenol (acetaminophen) or motrin effect gastric emptying?

1 doctor answer
Dr. Ronald Krauser
51 years experience in Rheumatology
No: No it should not. However, Motrin is associated with several GI problems.
Answered on Jun 30, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 50-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Motrin: Not advised, due to irritation of stomach & possible bleeding.
A 38-year-old female asked:
Dr. James Ferguson
45 years experience in Pediatrics
I never do: I pick one or the other medication and stay with the schedule of the one i pick.Fever is not damaging to kids, and stacking medications is unlikely to ... Read More
1
1 thank
A 28-year-old male asked:
Dr. Edwin Ishoo
27 years experience in ENT and Head and Neck Surgery
Liver function: if you have a compromised liver function, avoid Tylenol (acetaminophen).
1
1 comment
A 37-year-old member asked:
Dr. Steven Hill
22 years experience in Family Medicine
In general yes: Tylenol (acetaminophen) multi symptom has Acetaminophen (pain reliever and fever controller) and medications for cold/flu - Ibuprofen or Motrin is a n ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month